# SDR MALA070103

- Difficulty date: August 21, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 22,854 hours, 25,245 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRAKING ON THE LANDING ROLL AND TAXI TO GATE THE AIRCRAFT PULLS HARD LEFT.  FOUND LEFT BRAKE INBOARD TIRE WITH RATTLE.  REMOVED AND REPLACED WHEEL AND BRAKE ASSEMBLY.  BRAKE PN: 5012589-3, SN ON: JUL87-0032.  TIRE ASSEMBLY PN 5010488-2, SN ON: JUL98-2696.  ALL CHECKS GOOD.  SEE WORK CARDS 3240-302, 3240-301 FOR DETAILS.
